MAUDE Adverse Event Report: ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT

ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT
Catalog Number H787EVLTPVAKUS5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
An end user reported an issue with two pvak: 400 micron perforator and accessory vein ablation kits.While unpacking, the fibers were found to be damaged at the tip.The following procedure was completed with another same device and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.Device 1 of 2.

Brand Name
VENACURE EVLT
Common Device Name
VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key18891476
Report Number1319211-2024-00037
Device Sequence Number17689250
Product Code GEX
UDI-Device IdentifierH787EVLTPVAKUS5
UDI-PublicH787EVLTPVAKUS5
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K041957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH787EVLTPVAKUS5
Device Lot Number5806941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown